ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

August 2014 , Volume 19 , Issue 6

Select all articles

Export/Reference:

Traveling wave in backward and forward parabolic equations from population dynamics
Lianzhang Bao and Zhengfang Zhou
2014, 19(6): 1507-1522 doi: 10.3934/dcdsb.2014.19.1507 +[Abstract](964) +[PDF](459.6KB)
Symmetric periodic orbits in three sub-problems of the $N$-body problem
Nai-Chia Chen
2014, 19(6): 1523-1548 doi: 10.3934/dcdsb.2014.19.1523 +[Abstract](864) +[PDF](6479.6KB)
On strong causal binomial approximation for stochastic processes
Nikolai Dokuchaev
2014, 19(6): 1549-1562 doi: 10.3934/dcdsb.2014.19.1549 +[Abstract](901) +[PDF](360.9KB)
Catalog of the optimal controls in cancer chemotherapy for the Gompertz model depending on PK/PD and the integral constraint
Luis A. Fernández and Cecilia Pola
2014, 19(6): 1563-1588 doi: 10.3934/dcdsb.2014.19.1563 +[Abstract](1018) +[PDF](1546.7KB)
Exact wavefronts and periodic patterns in a competition system with nonlinear diffusion
M. Guedda, R. Kersner, M. Klincsik and E. Logak
2014, 19(6): 1589-1600 doi: 10.3934/dcdsb.2014.19.1589 +[Abstract](795) +[PDF](644.3KB)
Analysis on the initial-boundary value problem of a full bipolar hydrodynamic model for semiconductors
Haifeng Hu and Kaijun Zhang
2014, 19(6): 1601-1626 doi: 10.3934/dcdsb.2014.19.1601 +[Abstract](993) +[PDF](525.1KB)
The linear hyperbolic initial and boundary value problems in a domain with corners
Aimin Huang and Roger Temam
2014, 19(6): 1627-1665 doi: 10.3934/dcdsb.2014.19.1627 +[Abstract](877) +[PDF](675.4KB)
Compact implicit integration factor methods for a family of semilinear fourth-order parabolic equations
Lili Ju, Xinfeng Liu and Wei Leng
2014, 19(6): 1667-1687 doi: 10.3934/dcdsb.2014.19.1667 +[Abstract](1040) +[PDF](693.4KB)
Numerical study of blow-up in solutions to generalized Kadomtsev-Petviashvili equations
Christian Klein and Ralf Peter
2014, 19(6): 1689-1717 doi: 10.3934/dcdsb.2014.19.1689 +[Abstract](896) +[PDF](5077.4KB)
Bifurcations and exact travelling wave solutions of the generalized two-component Hunter-Saxton system
Jibin Li
2014, 19(6): 1719-1729 doi: 10.3934/dcdsb.2014.19.1719 +[Abstract](969) +[PDF](4926.3KB)
Zero-Hopf bifurcation for a class of Lorenz-type systems
Jaume Llibre and Ernesto Pérez-Chavela
2014, 19(6): 1731-1736 doi: 10.3934/dcdsb.2014.19.1731 +[Abstract](1010) +[PDF](275.2KB)
An unconditionally stable numerical method for the viscous Cahn--Hilliard equation
Jaemin Shin, Yongho Choi and Junseok Kim
2014, 19(6): 1737-1747 doi: 10.3934/dcdsb.2014.19.1737 +[Abstract](986) +[PDF](740.8KB)
Global stability and backward bifurcation of a general viral infection model with virus-driven proliferation of target cells
Hongying Shu and Lin Wang
2014, 19(6): 1749-1768 doi: 10.3934/dcdsb.2014.19.1749 +[Abstract](1035) +[PDF](685.1KB)
On the minimal speed of front propagation in a model of the Belousov-Zhabotinsky reaction
Elena Trofimchuk, Manuel Pinto and Sergei Trofimchuk
2014, 19(6): 1769-1781 doi: 10.3934/dcdsb.2014.19.1769 +[Abstract](953) +[PDF](416.9KB)
Permanence and extinction of a non-autonomous HIV-1 model with time delays
Xia Wang, Shengqiang Liu and Libin Rong
2014, 19(6): 1783-1800 doi: 10.3934/dcdsb.2014.19.1783 +[Abstract](938) +[PDF](1468.9KB)
Pullback attractors for the non-autonomous quasi-linear complex Ginzburg-Landau equation with $p$-Laplacian
Bo You, Yanren Hou, Fang Li and Jinping Jiang
2014, 19(6): 1801-1814 doi: 10.3934/dcdsb.2014.19.1801 +[Abstract](1065) +[PDF](435.1KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]